# SDR CALA9901701

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LEFT WING SLAT NR 1 O/B TRACK TO SLAT WEB.  THE SLAT AND TRACK WERE REMOVED IAW MM 27-81-11.  A NEW WEB, TRACK FITTING, AND LOWER SKIN WERE INSTALLED IAW SRM 51-30-2.  THE SLAT AND TRACK WERE INSTALLED IAW MM 27-81-11.
